MathSciNet Relay Station
MathSciNet bibliographic data
MR1862998 (2002h:65083) 65H10
Levin, Yuri; Ben-Israel, Adi Directional Newton methods in $n$ variables. Math. Comp. 71 (2002), no. 237, 251–262.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement